# SDR AALA202409290327

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 28,039 hours, 11,593 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING THROUGH 13,400 FEET VERY VERY LOUD SQUEAL IN FLIGHT DECK, SOME SORT OF PRESSURIZATION LEAK AROUND FO SIDE NEAR WINDOWS. DESCENDED TO 10,000 ALL PRESSURIZATION INDICATIONS NORMAL. NOISE REMAINED. DIVERTED TO JFK AT 7000 STOPPED FOR REMAINDER OF FLIGHT. MAINTENANCE FOUND F/O EYEBROW DRAIN TUBE DISLODGED FROM CLIP AND CAUGHT BETWEENWINDOW AND SEAL CAUSING LEAK.. REINSTALLED DRAIN TUBE BACK UNDERCLIP ..PRESSURIZED A/C  IAW AMM 05-51-91 NO LEAKS NOTED.
